# SDR DHLA201000132

- Difficulty date: October 25, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,781 hours, 25,675 cycles
- Engine: Ge CFM56*
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG A022635, ITEM 2M:  DURING POST MX RUN, WALK AROUND, FOUND HEAVY FOD DAMAGE TO NR4 ENGINE INLET FAN BLADES AND INLET COWLING.  NR4 ENGINE WAS REPLACED AS A RESULT OF THE DAMAGE.
